# SDR REXA2015122201249

- Difficulty date: December 22, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Condition: Broken
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG NOSE COWL INLET, HAS A BROKEN SUPPORT ASSEMBLY THAT HOLDS THE BROWN WIRE ASSEMBLY.  LOCATED AT THE 1 O'CLOCK POSITION.  REPAIRED LT ENG NOSE COWL INLET SUPPORT BRACKET ASSEMBLY IAW REO 601R-71-613941 REV A DATED 04 27 10.                              "
